# SDR ARWA20070607

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42241
- Part serial: 262
- Condition: Unknown
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L/F I/B ANTI-SKID LIGHT ILLUMINATED.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IN ACCORDANCE WITH M/M 32-43-1; CHECK GOOD IN ACCORDANCE WITH M/M 32-43-0.
